# SDR QR9R20210719001

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N895AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9401
- Aircraft time: 2,342 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41600298360
- Part serial: 3317
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR ADVISORY ILLUMINATED IN FLIGHT. TEST FLIGHT EVALUATION REVEALED ACTUATOR CAUTION WITH AN AMBER Y APPEARED AT A HOVER. IN CRUISE FLIGHT AIRCRAFT CONSTANTLY HUNTS FOR THE HEADING WITH HDG IN AMBER WITH HEADING ENGAGED.
